RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1329–1332 (Mi dan45098)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the number of irredundant disjunctive normal forms

I. P. Chukhrov

Lomonosov Moscow State University

Full text: PDF file (481 kB)

Bibliographic databases:
UDC: 519.95
Presented: А. Н. Тихонов
Received: 01.07.1981

Citation: I. P. Chukhrov, “On the number of irredundant disjunctive normal forms”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1329–1332

Citation in format AMSBIB
\Bibitem{Chu82}
\by I.~P.~Chukhrov
\paper On the number of irredundant disjunctive normal forms
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1329--1332
\mathnet{http://mi.mathnet.ru/dan45098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647225}
\zmath{https://zbmath.org/?q=an:0538.03006}


Linking options:
  • http://mi.mathnet.ru/eng/dan45098
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Chukhrov, “On irredundant complexes of faces in the unit cube”, Discrete Math. Appl., 21:2 (2011), 243–274  mathnet  crossref  crossref  mathscinet  elib
    2. I. P. Chukhrov, “On the relation between the irredundant and minimal complexes of faces in the unit cube”, Discrete Math. Appl., 22:3 (2012), 273–306  mathnet  crossref  crossref  mathscinet  elib
  • Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019